# SDR FDEA201807201792

- Difficulty date: July 20, 2018
- Submitted: July 24, 2018
- Operation: Air carrier
- Aircraft: N925FD
- Make and model: Boeing 757204
- Aircraft serial: 27238
- Aircraft time: 60,813 hours, 24,470 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Eva System
- Part number: 107STC265
- Part serial: 071BB09P
- Condition: Failed
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING EO F-2560-E0323178 FOUND CAPT'S EVAS BLOWER NOT TESTING. R&R CAPT'S EVAS TESTS GOOD REF MM25-62-00-4.
